Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on L1 Estimation Based on the Median Positive Quotient

G. F. McCormick and V. A. Sposito
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 24, No. 3 (1975), pp. 347-350
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347098
Stable URL: http://www.jstor.org/stable/2347098
Page Count: 4
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on L1 Estimation Based on the Median Positive Quotient
Preview not available

Abstract

In this note, it is shown that a modification of Barrodale and Young's algorithm for L1 estimation which uses the median of the positive quotients can result in a problem which will cycle.

Page Thumbnails

  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350